MAUDE Adverse Event Report: CORDIS; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 67000000
Health Effect - Clinical Codes Atrial Fibrillation (1729); Chest Pain (1776)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient with history of coronary artery disease, transcatheter aortic valve replacement in 2015 and recent chest pain and atrial fibrillation was admitted for a heart catheterization with percutaneous intervention.The cordis judkins left 3 6f guiding catheter had a kink in it, visible inside the packaging.The cordis judkins left 3 6f guiding catheter was removed from cardboard and kink remained.Device was not used on the patient.

Brand Name
CORDIS
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key12165893
Report Number12165893
Device Sequence Number19059780
Product Code DQO
UDI-Device Identifier20705032019856
UDI-Public(01)20705032019856(17)230228(10)17936172
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/02/2021
Report Date (Section F) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number67000000
Device Catalogue Number67000000
Device Lot Number17936172
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/14/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Weight78
Date Report Sent to FDA07/02/2021